# SDR FDEA201701110127

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 38,394 hours, 21,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B380300100
- Condition: Cracked
- Location: Man Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 252DF HAS CRACK. FABRICATED FLOOR PANEL 252DF IAW SRZ-25-005.  CLASSIFIED A MAJOR REPAIR.
